# SDR HALA2017120300266

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 15,918 hours, 2,484 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB BACK TO HNL DUE TO THE NR 2 ENGINE EPR MODE FAULT ECAM MESSAGE APPEARED.  N1 MODE ONLY.  LOST BOTH EPR'S.  RECOVERY FAILED.  REPLACED NR 2 P20/T20 PROBE.
